# SDR CALA9800581

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 2 CRACKS IN STA 1183 BULKHEAD WEB ON FORWARD SIDE AT WL 188, RBL 32 AND RBL 35.5.  THE CRACKS WERE STOP DRILLED, A REPAIR WAS INSTALLED IAW SRM 53-00 AND BOEING DRAWING 65C31446.
